# SDR IPXA2020041554221

- Difficulty date: March 2, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Fitting
- Part number: 2216152501M
- Part serial: 0704001
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 ENG. I/B FAN COWL UPPER FWD. DOOR HINGE FITTING IS CHAFED.REPAIRED CHAFED #1 I/B FAN COWL IAW VT-SAA EA 011-7110-001-A8065 REV. I/R AND UPS EO MD11-7110-75947-A. (MINOR)
